MATHEMATICA BOHEMICA, Vol. 131, No. 4, pp. 365-378 (2006)

On McShane-type integrals with respect to some derivation bases

Valentin A. Skvortsov, Piotr Sworowski

Valentin A. Skvortsov, Casimirus the Great University, Department of Mathematics, pl. Weyssenhoffa 11, 85-072 Bydgoszcz, Poland, e-mail: vaskvor2000; Moscow State University, Department of Mathematics, 11992 Moscow, Russia; Piotr Sworowski, Casimirus the Great University, Department of Mathematics, pl. Weyssenhoffa 11, 85-072 Bydgoszcz, Poland, e-mail:

Abstract: Some observations concerning McShane type integrals are collected. In particular, a simple construction of continuous major/minor functions for a McShane integrand in $\mR ^n$ is given.

Keywords: McShane integral, Kurzweil-Henstock integral, Perron integral, basis

Classification (MSC2000): 26A39

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition